Bulletin of the American Mathematical Society

A remark on metric Boolean rings

Malcolm F. Smiley

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 51Number 6, Part 1 (1945), 378-380.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183506978

Mathematical Reviews number (MathSciNet)
MR0013135

Zentralblatt MATH identifier
0060.06404

Citation

Smiley, Malcolm F. A remark on metric Boolean rings. Bull. Amer. Math. Soc. 51 (1945), 378--380. https://projecteuclid.org/euclid.bams/1183506978


Export citation

References

  • 1. A. A. Albert, Modern higher algebra, Chicago, 1937.
  • 2. Garrett Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, 1940.
  • 3. V. Glivenko, Géométrie des systèmes de choses normées, Amer. J. Math. vol. 58 (1936) pp. 799-828.
  • 4. M. H. Stone, The theory of representations for Boolean algebras, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 37-111.